# SDR SWAA2022022573105

- Difficulty date: November 7, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 69,621 hours, 40,909 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; FLOOR SPLICE STRAP AT STA 727D HAS CORROSION ON UPPER AND LOWER SURFACE. / AFT CARGO FLOOR SPLICE STRAP @ STA 727D CORROSION OUT OF LIMIT DUE TO NO PUBLISHED LIMITS IN SRM. REPLACED STRAP ON TABLE; PART # 146A9401-8 ISSUE TAG# A54494 IAW AIPC 53-42-11-30 ITEM 5. STRAP INSTALLED ON CARD # JPANEL-141-CLOSE
